# SDR SWAA2022090247952

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,359 hours, 12,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN AT EMERGENCY EXIT ROW MISSING FORWARD COVER / [01] INSTALLED NEW COVER ON THE EMERGENCY EXIT SIGN IN THE CEILING. NO OTHER DEFECTS NOTED AT THIS TIME. REF AMM 33-51-00
